# SDR CALA2024101702671

- Difficulty date: October 16, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N76517
- Make and model: Boeing 737824
- Aircraft serial: 31628
- Aircraft time: 51,719 hours, 18,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(MULT 33-3-0004) EMERGENCY LT BATTERY PACK M1672 LOW VOLTAGE TRANSCRIBED FROM HAECO GSO NR 9280050 REMOVED AND REPLACED M1672 POWER SUPPLY I.A.W B737-800 AMM 33-51-06-960-806. OPS TEST CHECKS GOOD I.A.W B737-800 AMM 33-51-06-960-805;STEP 5.E.(3).
